MathSciNet Relay Station
MathSciNet bibliographic data
MR1743611 58J37 (58J35 58J65)
Kotani, Motoko; Sunada, Toshikazu Albanese maps and off diagonal long time asymptotics for the heat kernel. Comm. Math. Phys. 209 (2000), no. 3, 633–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement